Hi i was taking cerelle for a month and stoped becouse I could not cope with mood swings soo bad could not control my self. Now I have been bleating a month from the 1.3 to the 10.3 it was a normal period but after that's had a brake of 5 days with there and now a smudge of brown but after that I have started to bleed strong again if this normal or do I need to go to the Gp thanks
I've been on cerelle for just over a month and have have pretty much constant bleeding the whole time, it's very light for about two weeks and then becomes a normal period, I have to start taking another packet half way through and am worried this might have been what caused it, I'm 17 and very healthy and all I wanted was to make my periods regular, is there any way to control this?
I've been on cerelle for about 8 months now with no periods at all and yesterday I had a small amount of pinkish spotting and have had yellowish discharge ever since? Anything odd or should I not worry?
Hey, I'm on cerelle too and i think that its such a good contraceptive because you NEVER STOP BLEEDING... i have a period about once a week with a 4 day gap usually (full pain and everything) It is the most annoying thing but from what i have read about it, its more commen than Doc. seem to admit. I've only been on it for 2 months and I'm hoping it sorts itself out soon... Only positive is i know i'm not pregnant virtually all the time :P Do you guys have to go back to the doctors to get a new prescription? its annoying me since i have to leave 6th form early to get there since my doctors are useless and don't work past 2....
I've been taking cerelle for just over a month now. I have been taking it every day at the same time, never missed a pill. After 3 weeks of taking it I came on my period really random wasn't due either, it was quite heavy and I tried to ignore it and tell myself it's doing what it's supposed to be doing. But is it? I was on for 13 days it then stopped and after 3 days of having no period it came back and I'm still on! I've continued to take it in hope that there is no issue. Starting to concider seeing my GP... Can anybody give me so advice?!?
Well from readin these I feel somewhat reassured that long periods are not uncommon. I've taken cerelle for about 6 moths now. Didn't have a period at all for four months! Then got another about a month later, now on another - another month later - and currently on day 10! Longest I've ever had a period. I was on microgynon for over 20 yrs, but had to review it recently as seemed to be getting headaches. Taking cerelle has got rid of the headaches but don't know I can cope with periods lasting this long! Did try implant a few years back, that was just constant spotting, I had it removed after 3 moths, couldn't cope with that. Don't know what the answer is, OH will absolutely not hav the snip, like it's all my responsibility (jerk)
Ive just started my 1st pack of this pill and im havin little spots of blood im a panicy person i know dr said you do spot on it is it true xx
Just posting to share my experience, this is the first contraceptive pill I've ever taken. I've just started my third month of taking cerelle and I had a little spotting at the beginning pretty much every 2 weeks and it was quite light and within the middle of the second month I've started having quite heavy periods every other week. My mood was only affected by this pill at the beginning now on the third month my boobs are a little sore and I feel constantly weak due to the blood loss.. nurse tried to convince me to stick with it, I think i'll give it another 2 months and if the periods don't calm down I'm going to stop taking it. Obviously birth control is really important to be safe/improve sex etc but there are other options and it really isn't worth it if it is making your body/mind suffer.
with Cerelle it takes the full first box (84 tablets/ 3months) for your body to settle down. I myself spoke to a pharmacist and GP about it and they both said you just have to ride out the first three months and take it from there. A lot of people don't give this pill a lot of time to settle. With any form of contraception that doesn't contain oestrogen, irregular bleeding is likely unfortunately, however as I say this should begin to settle. I do find it annoying because most people are on contraception to be able to have sex, which is quite difficult with irregular bleeding.
just to add, cerelle and cerazette are meant to be over 99% effective if taken perfectly.
Hi. I started on the pill on the 5th day of my period, I kept talking it on time everyday without fail then after a week of taking it my doctor said I was protected by it. I hadsex without any other contraception as I was told I was covered by the pill. 2 weeks later I have now come across some spotting bleeding! What does this mean and how can I prevent this
I've been on Cerelle for about 8 months. For the first 6 months I had practically no bleeding at all but for the last 8 weeks I've had 4 periods all lasting 7 days. I have a week on then a week off, a week on then a week off.....it's getting me really down so I have decided that's it and stopped taking it as of today and hope my periods will go back to normal. Will be seeing the nurse after this period though just to get checked over as I am 38!!!
I've been on Cerelle for 11 months now and never had a period then bam yesterday i got one out of nowhere. Is this normal??
Hello I have been on this since 2015 an I have not seen a period which is good but I am getting period pains now what is going on
I'm on cerelle for 3 months now and some are spotting and heavy bleeding with clots on the 5th to the 7th april I was spotting and discharge then i stop for a fews days then on the 11th I had Sex with my partner and I starting spotting and today Im heavy bleeding with clots and I'm really early for my due day as I have a chart to keep me on record
Yes it's normal, my girlfriend is on day 32, her sisters friend was on the same pill and her period lasted 6 months and then she never had another one until she stopped taking it
I have been on Cerelle for about a year. The doctor put me on it due to me having migraines on the combined pill, he said about how it can cause irregular bleeding or I may not bleed at all. However I bleed every three months, but inbetween those three months I have 'phantom' periods. Which is where you get all the pain and mood swings without the blood.